# SDR UALA2012072504028

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,143 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 180
- Condition: Erratic
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RETURNS ARE ERRATIC ON DISPLAY.  PRECIPITATION NOT PROPERLY DISPLAYING AND TILT SEEMS OUT OF ADJUSTMENT.  REPLACED WEATHER RADAR TRANSCEIVER, GROUND TESTED OK.
